Journal of Mathematics and Statistics

Description

Journal of Mathematics and Statistics is a peer reviewed open access international scientific journal presents original and valuable research in all areas of applied and theoretical mathematics and statistics.

Research Article

On Selecting

Pages : 103-105

DOI : 10.3844/jmssp.2005.103.105

Published On : June 30, 2005

Firms: A Dynamic Reading of Corporate Behaviour

Pages : 113-114

DOI : 10.3844/jmssp.2005.113.114

Published On : June 30, 2005

On Hypersurfaces of Hessian Manifolds with Constant Hessian Sectional Curvature

Pages : 115-118

DOI : 10.3844/jmssp.2005.115.118

Published On : June 30, 2005

Computing ULV Decomposition by Divide Conquer Method

Pages : 124-128

DOI : 10.3844/jmssp.2005.124.128

Published On : June 30, 2005

On Concircular Structure Spacetimes

Pages : 129-132

DOI : 10.3844/jmssp.2005.129.132

Published On : June 30, 2005

On the Relations among Characteristic Functions of Theta Functions

Pages : 142-145

DOI : 10.3844/jmssp.2005.142.145

Published On : June 30, 2005

Dynamics of Infected Snails and Mated Schistosoma Worms within the Human Host

Pages : 146-152

DOI : 10.3844/jmssp.2005.146.152

Published On : June 30, 2005

On the Elliptic Function Arising from the Theta Functions and Dedekind's η-Function

Pages : 153-159

DOI : 10.3844/jmssp.2005.153.159

Published On : June 30, 2005

Busy Period Analysis of a Man-machine System Operating Subject To Different Physical Conditions

Pages : 160-164

DOI : 10.3844/jmssp.2005.160.164

Published On : June 30, 2005

Korovkin and Weierstrass Approximation via Lacunary Statistical Sequences

Pages : 165-167

DOI : 10.3844/jmssp.2005.165.167

Published On : June 30, 2005